MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 LEFT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 LEFT 10MM; KNEE COMPONENT
Model Number KIDH310L
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, instability.The area around the implants was all black,"possible metalosis" cultures taken.Lateral condyle posteriorly had significant wear on poly, femur wore through poly and was metal on metal with base plate.

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 3 LEFT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9511965
Report Number3010536692-2019-01202
Device Sequence Number19495808
Product Code JWH
UDI-Device IdentifierM684KIDH310L1
UDI-PublicM684KIDH310L1
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKIDH310L
Device Catalogue NumberKIDH310L
Device Lot Number1535077
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/25/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date12/23/2019
Supplement Report FDA Received Date08/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight103